PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
International Journal of Differential Equations
Volume
2010
Article Title
Forced Oscillations of Half-Linear Elliptic Equations via Picone-Type Inequality
List of Authors
Article ID
520486
Article Type
Research Article
No. of Pages
9 Pages
Corresponding Author
Norio Yoshida
Additional Authors

Invoice Details

Invoice Issue Date
31 July 2021
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$